# SDR E07A201802120007

- Difficulty date: June 7, 2017
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N335AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500079
- Aircraft time: 3,578 hours, 2,318 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: DAP0010701
- Part serial: 100JW
- Condition: Leaking
- Location: Parking Brake
- Part time: 3,578 hours, 2,318 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER BRAKE RELEASE. PARK BRAKE LIGHT STAYS ON OR IS INTERMITTENT COMING ON.
